# SDR VNAA2018120811102

- Difficulty date: December 8, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 9,650 hours, 8,799 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00901
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED DURING CLIMB AROUND FL330 RECEIVING A CAB ALT MESSAGE. CREW ADVISED ATC OF THE SITUATION DID AN EMERGENCY DESCENT AND RETURNED TO DSM.   R&R OUTFLOW VALVE.
